# SDR DALA2024062506502

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,212 hours, 40,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME BS 1640 CRACKED.   ER/A 569586-14AD SECTION III IS ISSUED FOR GAP BETWEEN SKIN & LOWER HINGE INTERCOSTAL BS 1620 TO BS 1635. CURRENT REVISION IS B.  REF ERA 569586-14.
